# SDR UPS96205815

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON TOP OF FUEL CELL SKIN AT STA 740 TO 870 LBL 25 TO 45 WL 180 TO 202.  REMOVED CORROSION, OUT OF LIMITS IAW SRM 57-30-1.  REPAIRED SKIN IAW UPS EO 727-57-1689.
